It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hi
give the meds more time to build in your system more they can take about 4 to 6 weeks or so to really kick in,or maybe your dose is too low or you need to try another.I took Lexapro 10 mg for 4 months i also had palps and they stopped after being on the Lexapro for about 5 weeks.I am now off because i have no insurance and some of the palps are back.......just give it some more time and try to avoid triggers of palps like caffiene & chocolate.Drink enough water if you dont already.....i also heard magnisium (sp) is good for lowering or stopping palps





All times are GMT -7. The time now is 02:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!